# SDR IPXA12M73859

- Difficulty date: May 19, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING FIXED L/E COMPT (APPROX XORS 683) OB OF SLAT TRACK NR 12 BEADED DOUBLER CRACKED.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS789-795 IAW SRM 57-40-02 REPAIR 9, FIG 203 AND EO MD11-5730-42916-D.
